Kodai Mathematical Journal

Biharmonic orbits of isotropy representations of symmetric spaces

Shinji Ohno

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we give a necessarly and sufficient condition for orbits of linear isotropy representations of Riemannian symmetric spaces are biharmonic submanifolds in hyperspheres in Euclidean spaces. In particular, we obtain examples of biharmonic submanifolds in hyperspheres whose co-dimension is greater than one.

Article information

Source
Kodai Math. J., Volume 42, Number 1 (2019), 48-63.

Dates
First available in Project Euclid: 19 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1552982505

Digital Object Identifier
doi:10.2996/kmj/1552982505

Mathematical Reviews number (MathSciNet)
MR3934612

Zentralblatt MATH identifier
07081612

Citation

Ohno, Shinji. Biharmonic orbits of isotropy representations of symmetric spaces. Kodai Math. J. 42 (2019), no. 1, 48--63. doi:10.2996/kmj/1552982505. https://projecteuclid.org/euclid.kmj/1552982505


Export citation